# SDR SIMA201123806

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 22,749 hours, 19,626 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524145002
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND FRAME 19 HAS AN ELONGATED HOLE JUST BELOW STRINGER 14.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 19 IAW EO EM-53MR-1847.  THE AIRCRAFT WAS RETURNED TO SERVICE.
